Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 9, NWS St. Louis, MO

February 22, 2023Lincoln County, Saint Charles County, Missouri; Calhoun County, Greene County, Jersey County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 22, 2023, 12:41 PM CST for Lincoln County, Saint Charles County, Missouri; Calhoun County, Greene County, Jersey County, Illinois. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2023, 12:41 PM CST (18:41 UTC)
Expired
Feb 22, 2023, 1:45 PM CST
In force
64 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Lincoln County, MO, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 13 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 1:04 PM CSTTSTM WND GST 701 Sw Wentzville, MOYARD FURNITURE TOSSED.
Feb 22, 1:35 PM CSTTSTM WND GST 603 Nne Orchard Farms, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 22, 12:20 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 653 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
653 m²/s²
0-3 km storm-relative helicity
724 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

059 
WUUS53 KLSX 221841
SVRLSX
ILC013-061-083-MOC113-183-221945-
/O.NEW.KLSX.SV.W.0009.230222T1841Z-230222T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1241 PM CST Wed Feb 22 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in southwestern Illinois...
  Southwestern Greene County in southwestern Illinois...
  Southwestern Jersey County in southwestern Illinois...
  St. Charles County in east central Missouri...
  Eastern Lincoln County in east central Missouri...

* Until 145 PM CST.

* At 1241 PM CST, severe thunderstorms were located along a line
  extending from 6 miles southeast of New Hartford to near Innsbrook
  to 7 miles northwest of Sullivan, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  New Melle around 100 PM CST.

Other locations in the path of these severe thunderstorms include
Wentzville, Lake St. Louis, Josephville, Dardenne Prairie, Elsberry,
St. Paul, Chain of Rocks, O'Fallon, Cottleville, St. Charles, Hardin,
Orchard Farms and Grafton.

This includes Interstate 70 in Missouri between exits 203 and 229.
 
This also includes Cuivre River State Park, First Missouri State
Capitol Historic Site, and Pere Marquette State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and northeastern and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and northeastern and east central Missouri.

&&

LAT...LON 3933 9046 3883 9036 3882 9038 3883 9043
      3882 9045 3876 9049 3873 9053 3869 9054
      3868 9063 3869 9066 3863 9075 3859 9078
      3858 9082 3854 9090 3854 9094 3855 9096
      3887 9096 3887 9097 3923 9092 3922 9072
TIME...MOT...LOC 1841Z 249DEG 33KT 3912 9122 3875 9111 3830 9124 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM
3 follow-up statements
646 
WWUS53 KLSX 221918
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
118 PM CST Wed Feb 22 2023

ILC013-061-083-MOC113-183-221945-
/O.CON.KLSX.SV.W.0009.000000T0000Z-230222T1945Z/
Calhoun IL-Greene IL-Jersey IL-St. Charles MO-Lincoln MO-
118 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR SOUTHEASTERN CALHOUN...SOUTHWESTERN GREENE...SOUTHWESTERN
JERSEY...CENTRAL ST. CHARLES AND NORTHEASTERN LINCOLN COUNTIES...

At 118 PM CST, severe thunderstorms were located along a line
extending from near Elsberry to near St. Paul to near Pacific, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  St. Charles, Hardin, Orchard Farms and Grafton.

This also includes First Missouri State Capitol Historic Site and
Pere Marquette State Park.
 
This includes Interstate 70 in Missouri between exits 216 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3933 9046 3883 9036 3882 9038 3883 9043
      3882 9045 3876 9049 3873 9053 3869 9054
      3868 9063 3869 9066 3863 9075 3859 9078
      3858 9081 3890 9074 3919 9081 3922 9072
TIME...MOT...LOC 1918Z 254DEG 41KT 3923 9078 3886 9067 3841 9080 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM
208 
WWUS53 KLSX 221933
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
133 PM CST Wed Feb 22 2023

MOC113-221941-
/O.CAN.KLSX.SV.W.0009.000000T0000Z-230222T1945Z/
Lincoln MO-
133 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and east central Missouri.

LAT...LON 3933 9046 3883 9036 3882 9038 3883 9043
      3882 9045 3876 9049 3873 9053 3869 9054
      3868 9063 3869 9066 3895 9058 3925 9065
TIME...MOT...LOC 1931Z 261DEG 37KT 3921 9059 3891 9050 3871 9056 

$$

ILC013-061-083-MOC183-221945-
/O.CON.KLSX.SV.W.0009.000000T0000Z-230222T1945Z/
Calhoun IL-Greene IL-Jersey IL-St. Charles MO-
133 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CST
FOR SOUTHEASTERN CALHOUN...SOUTHWESTERN GREENE...SOUTHWESTERN JERSEY
AND NORTH CENTRAL ST. CHARLES COUNTIES...

At 131 PM CST, severe thunderstorms were located along a line
extending from near Hardin to near Orchard Farms to near Harvester,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
St. Charles, St. Peters, Hazelwood, Bridgeton, Weldon Spring,
Cottleville, Hardin, Grafton, Harvester, Orchard Farms, Fieldon,
Eldred, Brussels, Otterville, Deer Plain, Kampville, Woody, Golden
Eagle, Michael and Nutwood.

This also includes First Missouri State Capitol Historic Site and
Pere Marquette State Park.
 
This includes Interstate 70 in Missouri between exits 222 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3933 9046 3883 9036 3882 9038 3883 9043
      3882 9045 3876 9049 3873 9053 3869 9054
      3868 9063 3869 9066 3895 9058 3925 9065
TIME...MOT...LOC 1931Z 261DEG 37KT 3921 9059 3891 9050 3871 9056 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM
272 
WWUS53 KLSX 221944
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
144 PM CST Wed Feb 22 2023

ILC013-061-083-MOC183-221954-
/O.EXP.KLSX.SV.W.0009.000000T0000Z-230222T1945Z/
Calhoun IL-Greene IL-Jersey IL-St. Charles MO-
144 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
SOUTHWESTERN GREENE...SOUTHWESTERN JERSEY AND NORTH CENTRAL ST.
CHARLES COUNTIES WILL EXPIRE AT 145 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 PM CST for southwestern
Illinois...and east central Missouri.

LAT...LON 3933 9046 3883 9036 3882 9038 3883 9043
      3882 9045 3876 9049 3873 9053 3869 9054
      3868 9063 3869 9066 3895 9058 3925 9065
TIME...MOT...LOC 1944Z 270DEG 33KT 3925 9047 3895 9038 3875 9044 

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:31 AM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 22, 11:31 AM CST, 1 hour 10 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1131 AM CST Wed Feb 22 2023

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 350 AM CST Wed Feb 22 2023

At the surface as of 09z this morning, a warm front located along I-
70 continues to lift slowly northward with a second warm front
lifting northward into southern MO. This second warm front is
anticipated to also lift northward into the CWA this morning,
merging with the first warm front as it becomes stationary near
northeastern MO/west-central IL. A 50+kt southwesterly LLJ ascending
over these warm fronts will continue to facilitate strong low-level
WAA and moisture transport through the CWA. Where WAA and moisture
transport have been maximized north of the warm fronts, a wave of
elevated showers and thunderstorms developed earlier near
northeastern MO/west-central IL, but has since lifted northeast.
However, additional elevated showers and thunderstorms will be
possible through mid-morning,especially along/north of the warm
fronts, where low-level WAA will be strongest. Given MUCAPE of 500
to 1000 J/kg and mid-level lapse rates of 7 to 8 C/km, small to
perhaps marginally severe hail will be possible with the deepest
convection.

As a mid-level shortwave trough ejects northeastward through the
Southern Plains and Midwest today, another round of showers and
thunderstorms is expected to develop along a Pacific front across OK
and northern TX, then traverse the CWA between mid-morning and
evening with the potential for thunderstorms to be strong to severe.
In previous forecasts, there had been concerns on the amount of
surface-based instability to be available to thunderstorms across
the warm sector. But most recent short-term guidance trends are for
relatively greater surface-based instability to be present, leading
to less conditionality and an overall greater severe thunderstorm
threat.

Upstream observations early this morning show the warm sector to the
south of the second warm front across the lower Mississippi River
Valley characterized by temps around 70 F and dewpoints in the low-
60s F, even at this early hour. There is not much reason to believe
that significant modifications would take place as the warm sector
is advected northward into the CWA through the morning, with temps
forecast to be around 70 F despite insolation heavily muted by
abundant clouds and dewpoints in the upper 50s to around 60 F.
Latest short-term model guidance indicate swaths of 250 to 500 J/kg
SBCAPE could be supported, with the only exception of the NAMnest
that still holds on to a low-level warm layer compensating SBCAPE.
With strong wind shear in place, this low-CAPE type environment
should be sufficient for at least a couple strong to severe
thunderstorms. The current expectation is for convection to be
organized into a QLCS with the potential for a couple supercells to
be embedded in or develop just ahead of the QLCS. With 40 to 50-kt
storm motion, around 50-kt 0-3 km wind shear, and 50+ kt flow only 3
kft above the surface; the main threat will be damaging winds.
However, a couple brief weak tornadoes will be possible given strong
low-level shear and the potential for QLCS mesovortex development.
ELs are expected to be relatively low, so lightning could be limited
even with severe convection. The threat for severe thunderstorms
will be greatest from 10 am to 6 pm, sweeping from west to east.

Showers and thunderstorms should quickly exit to the east this
evening. An upper-level through is anticipated to pivot across the
Central Plains tonight into Thursday morning, pushing a cold front
eastward through the CWA during that time. With deep moisture
tethered to today's mid-level shortwave trough, passage of the cold
front will likely be dry with the main impacts anticipated to be the
onset of low-level CAA and strong westerly surface winds with
pronounced post-frontal pressure rises and gradient. Increasingly
deep BL mixing facilitated by CAA and insolation after sunrise on
Thursday will also contribute to occasional wind gusts of 30 to 40,
primarily in central/northeastern MO and west-central IL from
morning into early afternoon. In addition to the breezy conditions,
temps will generally be falling 15 to 20 F through the day with high
temps occurring during the morning.

Pfahler

.LONG TERM...  (Thursday Night through Tuesday)
Issued at 350 AM CST Wed Feb 22 2023

The post-frontal airmass will be most felt Thursday night into
Friday with temps forecast to be below average. However, weak low-
level WAA is expected to ensue by Friday evening. At upper levels, a
very broad ridge will also become firmly established over the
central and eastern CONUS. Low-level WAA and an equatorward upper-
level jet streak entrance region could produce light precip across
the CWA Friday night into Saturday morning. However, there is
question to whether any precip would be measurable, given that
moisture will not be particularly abundant and ascent will be very
weak with neutral to slightly rising mid-level height tendencies.
Thereafter and through the day Sunday, predominantly dry conditions
are forecast with temps returning to above average by Sunday, thanks
to bouts of WAA.

Global model guidance are in consensus that the next opportunity for
widespread precip will take place Sunday night into Monday as an
upper-level trough, initially closed off near the Baja California
coast, is ejected eastward and traverses the central CONUS. There
are some disparities among model guidance pertaining to the exact
timing and tilt of the trough, but there is agreement that the
associated surface cyclone would track to the northwest of the CWA,
favoring precip to fall as only rain. Northward Gulf of Mexico
moisture return ahead of the trough and the potential for the trough
to take on a negative tilt suggest thunderstorms will also be
possible.

Pfahler

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1125 AM CST Wed Feb 22 2023

Main concern through mid afternoon is an approaching line of
storms which should strengthen across east central and southeast
Missouri over the next 1-3 hours. Most likely area for severe
winds should be from the St. Louis metro terminals and points
south and southeast. Maintained wind gusts in the metro terminals
of 40 knots, but did delay things about an hour. In addition to
the wind gusts with the line, look for a brief period of reduced
visibility, to around 1SM or possibly even less. After convection
moves off, west/southwest wind gusts of 20-25 knots should be
common. Winds should slowly veer more to the northwest with time,
and increase in speed Thursday morning. Highest gusts should be at
KUIN early Thursday, with gusts around 30 knots.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Feb 22, 4:15 AM CST, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
415 AM CST Wed Feb 22 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
415 AM CST Wed Feb 22 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are likely today across the region. Some thunderstorms
will be strong to severe from mid-morning to evening with damaging
winds the primary threat. However, a couple brief, weak tornadoes are
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Sunday night into early Monday
morning in portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Pfahler

In the hours before

Local storm report, Feb 22, 7:31 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             1 SW TRUESDALE          38.80N 91.14W
02/22/2023  U1.00 INCH       WARREN             MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

KD
Local storm report, Feb 22, 8:21 AM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             2 SSE JERSEYVILLE       39.09N 90.30W
02/22/2023  E0.70 INCH       JERSEY             IL   PUBLIC

            HAIL COVERED THE GROUND ON HIGHWAY 67 NEAR
            JERSEYVILLE.

&&

CK
Local storm report, Feb 22, 8:28 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             BRUSSELS                38.95N 90.59W
02/22/2023  E0.70 INCH       CALHOUN            IL   PUBLIC

&&

CK
Local storm report, Feb 22, 8:31 AM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             BRUSSELS                38.95N 90.59W
02/22/2023  E0.70 INCH       CALHOUN            IL   PUBLIC

&&

CK
Local storm report, Feb 22, 8:35 AM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             3 N DEER PLAIN          38.97N 90.54W
02/22/2023  E1.00 INCH       JERSEY             IL   PUBLIC

            HAIL THE SIZE OF THUMB NAILS, WITH SOME UP
            TO SIZE OF QUARTER.

&&

CK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:18 AM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren32 min
Feb 22, 7:41 AM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles34 min
Feb 22, 11:58 AM CSTSevere Thunderstorm WarningLSXAudrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 3 more62 min
Feb 22, 12:08 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington67 min
Feb 22, 12:24 PM CSTTornado WarningLSXFranklin, Saint Charles, Warren51 min
Feb 22, 12:34 PM CSTTornado WarningLSXLincoln, Montgomery, Warren56 min
Feb 22, 1:03 PM CSTTornado WarningLSXSaint Charles27 min
Feb 22, 1:53 PM CSTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois52 min
Feb 22, 1:57 PM CSTSevere Thunderstorm WarningLSXSaint Charles63 min
Feb 22, 2:01 PM CSTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Monroe, Saint Clair, Washington59 min
Feb 22, 2:26 PM CSTSevere Thunderstorm WarningLSXRandolph, Saint Clair, Washington64 min
Feb 22, 2:51 PM CSTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion, Washington54 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.